# SDR SWAA2021090876100

- Difficulty date: May 24, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 17,192 hours, 7,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER AFT EDGE INSPAR SKIN HAS A 3.5' BUCKLE 14.5' FROM CLOSURE RIB (WING TIP). APEX OF BUCKLE IS .080 FROM FARED.
